IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electron Devices (ED) [schedule] [select]
Chair Kunio Tsuda (Toshiba)
Vice Chair Michihiko Suhara (TMU)
Secretary Masataka Higashiwaki (NICT), Toshiyuki Oishi (Saga Univ.)
Assistant Tatsuya Iwata (TUT), Junji Kotani (Fjitsu Lab.)

Technical Committee on Microwaves (MW) [schedule] [select]
Chair Masahiro Muraguchi (TUS)
Vice Chair Yoshinori Kogami (Utsunomiya Univ.), Hiroshi Okazaki (NTT DOCOMO), Kenichi Tajima (Mitsubishi Electric)
Secretary Takahiro Nakamura (HITACHI), Takashi Shimizu (Utsunomiya Univ.)
Assistant Mizuki Motoyoshi (Tohoku Univ.), Satoshi Yoshida (Kagoshima Univ.)

{INFOMESITEM}
Conference Date Thu, Jan 17, 2019 09:30 - 17:15
Fri, Jan 18, 2019 10:40 - 15:45
Topics Compound semiconductor, High speed and High frequency devices/Microwave technologies 
Conference Place  
Transportation Guide http://www.hitachi.com/rd/about/location/crl/index.html
Contact
Person
〒185-8601 国分寺市東恋ヶ窪1-280
+81-80-1072-8741
Sponsors This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on MW, ED.

Thu, Jan 17 AM 
09:30 - 10:50
  09:30-09:35 Opening Address ( 5 min. )
(1) 09:35-10:00 Fundamental study on TEM wave analysis for a high-loss material attached coaxial probe via the moment method ED2018-69 MW2018-136 Kouji Shibata, Masaki Kobayashi (Hachinohe Institute of Tech.)
(2) 10:00-10:25 Development of Electromagnetically-Coupled Half-Wavelength Resonator Filter ED2018-70 MW2018-137 Ayaka Shimizu, Toshio Ishizaki (Ryukoku Univ.)
(3) 10:25-10:50 Consideration of indirect measurement of S-parameters connecting known loads to port different from DUT ED2018-71 MW2018-138 Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
  10:50-11:00 Break ( 10 min. )
Thu, Jan 17 AM 
11:00 - 11:50
(4) 11:00-11:50 [Special Talk]
Study of Runway Surveillance Radar System and Railway Radio Communication System using 90/100GHz band and the recent trend of international standardization
-- Advanced Wireless System with Radio over fiber and Millimeter-wave Technology --
ED2018-72 MW2018-139
Nobuhiko Shibagaki (Hitachi kokusai)
  11:50-12:50 Lunch Break ( 60 min. )
Thu, Jan 17 PM 
Chair: Masataka Ohira (Saitama Univ.)
12:50 - 13:40
(5) 12:50-13:40 [Special Talk]
Briefing Report on European Microwave Week 2018 ED2018-73 MW2018-140
Hiroaki Ikeuchi (Toshiba), Chen Chun-Pin (Kanagawa Univ.), Yu Ushijima, Jun Kamioka (Mitsubishi Ele. Corp.), Kyoya Takano (Tokyo Univ. of Science), Kentaro Murata (Toshiba), Takashi Shimizu (Utsunomiya Univ.)
  13:40-13:50 Break ( 10 min. )
Thu, Jan 17 PM 
Chair: Masataka Ohira (Saitama Univ.)
13:50 - 14:50
(6) 13:50-14:10 [Special Talk]
Study on SIS mixer and Waveguide Technologies for Wideband and Low-noise Receivers at Submillimeter Wavelengths ED2018-74 MW2018-141
Takafumi Kojima (NAOJ)
(7) 14:10-14:30 [Special Talk]
The Open-end Microstrip Line of Fixed Width Terminations Using Lossy Grayscale Inkjet Printing
-- Introduction of IEEE Transaction for Young Engineering Award 2018 --
ED2018-75 MW2018-142
Yasuo Morimoto (Mitsubishi Electric)
(8) 14:30-14:50 [Special Talk]
A Wideband Receiver With Frequency and Spatial Interference Filtering for Multi-Antenna Systems ED2018-76 MW2018-143
Naoki Oshima, Masaki Kitsunezuka, Kenta Tsukamoto, Kazuaki Kunihiro (NEC)
  14:50-15:00 Break ( 10 min. )
Thu, Jan 17 PM 
15:00 - 16:15
(9) 15:00-15:25 Pit-Assisted Ohmic Contact Technology for InAlGaN/GaN HEMTs ED2018-77 MW2018-144 Yusuke Kumazaki, Shiro Ozaki, Yuichi Minoura, Kozo Makiyama, Toshihiro Ooki, Naoya Okamoto, Norikazu Nakamura (FUJITSU LABORATORIES LTD.)
(10) 15:25-15:50 ED2018-78 MW2018-145
(11) 15:50-16:15 Reduction of dislocation density leading improvement of current collapse under high electric-field stress by using GaN-on-GaN structure ED2018-79 MW2018-146 Akifumi Imai, Koji Yoshitsugu, Takuma Nanjo, Tatsuro Watahiki, Mikio Yamamuka (Mitsubishi Electric Co.)
  16:15-16:25 Break ( 10 min. )
Thu, Jan 17 PM 
16:25 - 17:15
(12) 16:25-17:15 [Invited Talk]
Silicon Semiconductor, "past, present, and future" ED2018-80 MW2018-147
Shin'ichiro Kimura (Hitachi)
Fri, Jan 18 AM 
10:40 - 11:55
(13) 10:40-11:05 The failure mode analysis on GaN-HEMT under High temperature operation ED2018-81 MW2018-148 Yasuyo Yotsuda (SEDI), Yasunori Tateno, Takumi Yonemura, Masato Furukawa, Hiroshi Yamamoto (SEI), Yukinori Nose, Satoshi Shimizu (SEDI)
(14) 11:05-11:30 Investigation of the Pulsed-IV Degradation Mechanism of GaN-HEMT under High Temperature Storage Tests ED2018-82 MW2018-149 Yasunori Tateno (Sumitomo Electric), Yasuyo Kurachi (Sumitomo Electric Device Innovations), Hiroshi Yamamoto, Takashi Nakabayashi (Sumitomo Electric)
(15) 11:30-11:55 Study on cascode configuration with GaN HEMT and Si diode for high power RF-DC conversion ED2018-83 MW2018-150 Kosuke Urata, Kosuke Ajiro (Saga Univ.), Yutaro Yamaguti, Otuka Tomohiro, Sinjo Shintaro (Mitsubishi Electric Corp.), Tosiyuki Oisi (Saga Univ.)
  11:55-13:00 Lunch Break ( 65 min. )
Fri, Jan 18 PM 
13:00 - 13:50
(16) 13:00-13:50 [Invited Lecture]
Ultra-high-speed IC technologies for optical and wireless communications ED2018-84 MW2018-151
Hideyuki Nosaka, Munehiko Nagatani, Hiroshi Hamada, Teruo Jyo, Hitoshi Wakita, Takuya Tsutsumi, Hiroki Sugiyama, Miwa Mutoh, Minoru Ida, Hideaki Matsuzaki (NTT)
  13:50-14:00 Break ( 10 min. )
Fri, Jan 18 PM 
14:00 - 15:45
(17) 14:00-14:25 Design of Wideband Bandpass Filters with Quasi-Elliptic Characteristics Using Coupled Short-Circuited Stub ED2018-85 MW2018-152 Kosuke Keima, Zhewang Ma, Masataka Ohira (Saitama Univ.)
(18) 14:25-14:50 Design and Fabrication of Microstrip Reconfigurable Bandpass Filter Using Transversal Resonator Array ED2018-86 MW2018-153 Shuma Hashimoto, Masataka Ohira, Zhewang Ma (Saitama Univ.)
(19) 14:50-15:15 Design of Microstrip Tunable Filtering Antenna with Constant Absolute Bandwidth ED2018-87 MW2018-154 Tomoyasu Soma, Masataka Ohira, Zhewang Ma (Saitama Univ.)
(20) 15:15-15:40 Design of Quasi-Millimeter-Wave SIW Bandpass Filter with Transmission Zeros Using TE102 Mode for Negative Coupling ED2018-88 MW2018-155 Yuta Shimizu, Masataka Ohira, Zhewang Ma (Saitama Univ)
  15:40-15:45 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special Talk (MTT-S Japan Young Engineer Award特別講演会)Each speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ED Technical Committee on Electron Devices (ED)   [Latest Schedule]
Contact Address Masataka Higashiwaki (NICT)
TEL : +81-42-327-6092 Fax : +81-42-327-5527
E- : m
Toshiyuki Oishi(Saga Unv.)
TEL : 0952-28-8642
E- :oi104cc-u 
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Mizuki Motoyoshi (Tohoku University)
E-: ec
or Takahiro Nakamura (Hitachi, Ltd.)
E-:  


Last modified: 2019-01-17 00:15:17


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ED Schedule Page]   /   [Return to MW Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan